See Alike in...

Alike App

Browser

Nbandie

936d

Hi December 14 was my first year. I have about 10 seizures. I don’t know what causes them. I’m trying to use natural stuff because my seizure meds do cause some bad symptoms. Wanted to meet some more people that have seizures and how the deal with the stress.

Top reply
    • JayBird

      933d

      Best way to deal with the stress? See how you feel before and after a seizure. Until you figure out why you have them, when, and how to get them resolved? Don’t travel alone! It really does lesson the stress and worry. EMTs are always pretty nice! I’ve always had good experiences. One thing that’ll happen before seizures is tremors. (A slight twitching or flinching). I would look into what kind of epilepsy specifically you have, I have JME(Juvenile Myoclonic Epilepsy), and I take the highest dosage of Keppra and a good bit of Depacote. However, they don’t bother me. And I’ve been suicidal, depressive, etc. so that’s why I’m okay taking them now as I do.

    • JayBird

      933d

      Best way to deal with the stress? See how you feel before and after a seizure. Until you figure out why you have them, when, and how to get them resolved? Don’t travel alone! It really does lesson the stress and worry. EMTs are always pretty nice! I’ve always had good experiences. One thing that’ll happen before seizures is tremors. (A slight twitching or flinching). I would look into what kind of epilepsy specifically you have, I have JME(Juvenile Myoclonic Epilepsy), and I take the highest dosage of Keppra and a good bit of Depacote. However, they don’t bother me. And I’ve been suicidal, depressive, etc. so that’s why I’m okay taking them now as I do.

    • TayTayl

      935d

      @Aerith_anubis are you on another medication now?

    • Aerith_anubis

      935d

      I was on keppra to and it caused extreme suicidal thoughts and an intense rage. I was not myself with them at all. I seemed to do ok on very low doses but they suddenly upped me to 750 mg 2x a day (i only weigh 99 lbs) it was to much and i was getting this odd tremor attack and had no control over my limbs anymore

    • TayTayl

      935d

      Did you discuss with them about a different medication? Do you have a support team such as family or friends?

    • Nbandie

      936d

      18 and I got it from the hospital bcuz neuro is hard to get into and where I already had multiple ones they just gave it. Last year was my first one and they probably gave it 2months after.

    • TayTayl

      936d

      When was your first seizure and when did they start you on the medication? (What year)

    • TayTayl

      936d

      I’m 22, they gave me Keppra when I was 13 years old and I had to get off of it. They did the same thing to my uncle with Keppra and upped the medication and he had to say something about it to. Did they recommend any other medications or just Keppra?

    • TayTayl

      936d

      They need to give you a medication that is not Keppra because Keppra is horrible. The people I know who were on Keppra said that they were happy when they changed medications. If you don’t mind me asking, how old are you?

    • TayTayl

      936d

      That’s the first medication they gave me and I was a whole different person. The suicidal thoughts and everything started coming up and my mom was adamant that they change my medication, which they did (only after I had another 2 seizures while I was in the hospital). It’s usually the one they start with. Even my new neurologist who is the head of the Epilepsy department said that they shouldn’t have given me Keppra

    • Nbandie

      936d

      I guess. But Keppra causes some mental issues and knowing my suicidal past and not talking about that cause I was scared. But they just upped it and I got suicidal. So they think it is.

    • TayTayl

      936d

      Do your doctors think that the medication you’re on is the best one? When did you start your medication that you are on now?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion